Doctor insights on:
Ringing ears from using phentermine? About 2 weeks into a regimen of once-daily phentermine last november, my ears starting ringing. I quit phentermine 3 weeks ago, but my ears are still ringing. Will they ever stop?
That : That is very concerning. Please see an ENT (otolaryngology) physician immediately and have a complete evaluation. Be sure you aren't on any other medications or herbs that could cause these symptoms (aspirin is notorious for causing ringing in the ears). You may need testing performed to evaluate your nerves to your ears. If you have any hearing changes, worsening ringing, headaches, weakness, or vomiting then you would need to be see as an emergency. ...Read more
Phentermine is been around for about 60 years. Phentermine is an appetite suppressant the bariatrician in the winter of 2008. Has a article gives a great description of the medication phentermine. I have used Phentermine over the last nine years without any complications whatsoever. We only give a half of a 37.5 mg ...Read more
I quit taking phentermine 9 days ago and will have general anesthesia tomorrow. Will it affect the anesthesia?
Phentermine: Phentermine is a stimulant medication that can cause a variety of side effects. Side effects vary for every individual taking a specific medication. If you feel you developed symptoms of anxiety due to a medication, it is best to discontinue it. Also understand that the medication may not be the cause of your symptoms and you may need to explore other causes. ...Read more
If someone was trying to quit an addiction to methamphetamine would prescribing phentermine help them. Sorta like oxey cottons help hurroin addicts?
NO to rare : Methamphetamine addiction should not be treated by substitution with Phentermine or other CNS stimulants. In certain circumstances and refractory cases the addiction specialist may have to employ the harm reduction model and do what he or she feels is best for all. This approach should not be the norm, rare, and only considered on a case by case basis. ...Read moreSee 1 more doctor answer
Please clarify: I'm very sorry, but I have not heard of Muncie, and can find no mention of it in my resources, including Google. Please check the spelling of Muncie. It would help also to describe what it is; I have patients whose supplements ordered from abroad have ingredients spelled differently, or even incorrectly. ...Read more